MathSciNet Relay Station
MathSciNet bibliographic data
MR1072692 46F15 (32F99 44A35)
Krivosheev, A. S. A criterion for the solvability of inhomogeneous convolution equations in convex domains of the space ${\bf C}^n$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 3, 480--500; translation in Math. USSR-Izv. 36 (1991), no. 3, 497–517
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement